# SDR ASAA2020112133576

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,505 hours, 12,811 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6593
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 39,306 hours, 13,481 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COWL ANTI ICE NR 1 CAUTION LIGHT ILLUMINATED AT 60 KTS ON TAKEOFF ROLL RESULTING IN ABORTED TAKEOFF.  GROUNDED-YES.  REMOVED & REPLACED INLET COWL THERMAL ANTI ICE VALVE, REF B737-800 AMM 30-21-11.  OPERATIONS LEAK CHECKS GOOD.
